# SDR CALA2020071201051

- Difficulty date: July 11, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 97,695 hours, 17,144 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FAN EXIT VANE ASSY DAMAGED AT THE 2 O`CLOCK POSITION OF NR 1 ENG, LOWER PORTION DEPARTED ENGINE REMOVED THE BROKEN FEGV ON NR 1 ENGINE IAW AMM 72-33-02. PERFORMED STEP 2 OF ECRA 7200-05592 REV A.  UPON PERFORMING STEP 2 ANOTHER FEGV. FOUND DAMAGED. IT WAS REMOVED IAW AMM 72-33-03-200-801-N01. REMOVED TWO BROKEN FAN EXIT GUIDE VANES ADJACENT TO EACH OTHER AT THE 2 O''CLOCK POSITION. NEED TO HAVE ENGINE REMOVED WITHIN 2 CYCLES. AS PER ECRA 7200-05592 REF ECRA 7200-05592A ACCOMPLISH INTERIM REPAIR FOR MX FERRY TO REPAIR FACILITY WHERE ENG REPLACMENT CAN BE ACCOMPLISHED. WITHIN 2 CYCLES.
